Vol. 75, No. 2, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
On alternate rings and their attached Jordan rings

Michael Rich

Vol. 75 (1978), No. 2, 511–518
Abstract

Let A be an alternative ring and Aq its attached quadratic Jordan ring. We show that if A is finitely generated by n generators then Aq is finitely generated by the monomials in A of degree n + 1. It follows that if A is finitely generated then A is nilpotent if and only if Aq is solvable, and for arbitrary A the Levitzki radical of A coincides with the Levitzki radical of Aq. Finally, if A has an involution and H(A,) denotes the -symmetric elements of A then several results known for associative rings connecting properties of H(A,) to those of A apply.

Mathematical Subject Classification 2000
Primary: 17D05
Secondary: 17C50
Milestones
Received: 16 August 1976
Published: 1 April 1978
Authors
Michael Rich